×

zbMATH — the first resource for mathematics

Convolution semigroup of measures on compact noncommutative semigroups. (English. Russian summary) Zbl 0151.18901

MSC:
28C10 Set functions and measures on topological groups or semigroups, Haar measures, invariant measures
22A15 Structure of topological semigroups
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] I. Glicksberg: Convolution semigroups of measures. Pacific. J. Math. 9 (1959), 51-67. · Zbl 0088.02903
[2] P. R. Halmos: Measure theory. New York, Van Nostrand Co., 1950. · Zbl 0040.16802
[3] E. Hewitt H. S. Zuckerman: Aritmetic and limit theorems for a class of random variables. Duke Math. J. 22 (1955), 595-615. · Zbl 0066.11202
[4] Б. М.Клосс: О вероятностных распределениях на бикомпактных топологических группах. Теория вероятностей и ее применения 4 (1959) 255-290. · Zbl 1047.90504
[5] R. J. Koch A. D. Wallace: Stability in semigroups. Duke Math. J. 24 (1957), 193-196. · Zbl 0218.22003
[6] Š. Schwarz: Subsemigroups of simple semigroups. Czechoslovak Math. J. 13 (88) (1963), 226-239. · Zbl 0122.02402
[7] Š. Schwarz: Probabilities on non-commutative semigroups. Czechoslovak Math. J. 13 (88) (1963), 372-426. · Zbl 0137.35302
[8] K. Stromberg: Probabilities on a compact group. Trans. Amer. Math. Soc. 94 (1960), 295-309. · Zbl 0109.10603
[9] K. Stromberg: A note on the convolution of regular measures. Math. Scand. 7 (1959), 347-352. · Zbl 0094.30403
[10] Н. Н. Воробьев: Сложение независимых случайных величин на конечных абелевых группах. Matem. c6. 34 (1954), 89-126. · Zbl 0995.90535
[11] J. G. Wendel: Haar measure and the semigroup of measures on a compact group. Proc. Amer. Math. Soc. 5 (1954), 923-929. · Zbl 0056.26001
[12] M. Rosenblatt: Limits of convolution sequences of measures on a compact topological semigroup. J. of Math. and Mechanics 9 (1960), 293 - 305. · Zbl 0099.34302
[13] H. S. Collins: The kernel of a semigroup of measures. Duke Math. J. 25 (1961), 387-392. · Zbl 0114.25303
[14] H. S. Collins: Convergence of convolution iterates of measures. Duke Math. J. 29 (1962), 259-264. · Zbl 0129.09001
[15] H. S. Collins: Idempotent measures on compact semigroups. Proc. Amer. Math. Soc. 13 (1962), 442-447. · Zbl 0105.09601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.